# SDR DALA1207195803

- Difficulty date: February 8, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 6,081 hours, 2,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK MAINTENANCE FOUND EMERGENCY PATH LIGHTS OUT AT 4AB THRU 6AB.  MAINTENANCE REPLACED BATTERY CHARGER FOR SEAT ROW 4-6 AB PER AMM 33-50.  OPERATION OF LIGHT NOW CHECK OK.
